# SDR DALA2018121400347

- Difficulty date: December 14, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 53,061 hours, 6,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE SUPPORT AT CABIN FR 73-80 +Y1137.1 FOUND CORRODED. REPAIRED SEAT TRACK PER SRM 53-41-14-300-004.
